Journal article icon

Journal article

Finitely generated free modular ortholattices. I

Abstract:

A description is given of the n-generated free algebras in the variety of modular ortholattices generated by an ortholattice MO2 of height 2 with 4 atoms. In the subvariety lattice of orthomodular lattices, the variety V(MO2) is the unique cover of the variety of Boolean algebras, in which n-generated free algebras were described by G. Boole in 1854. It is shown that the n-generated free algebra in the variety V(MO2) is a product of the n -generated free Boolean algebra 22″ and Φ(n) copies of...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02435704

Authors


Konopka, P More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Wegener, CB More by this author
Journal:
INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
Volume:
36
Issue:
12
Pages:
2639-2660
Publication date:
1997-12-05
DOI:
EISSN:
1572-9575
ISSN:
0020-7748
URN:
uuid:9a622f1f-6dcc-46d7-9cfe-c8fe4a0653a5
Source identifiers:
24386
Local pid:
pubs:24386
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP